# SDR DALA2016111008673

- Difficulty date: June 16, 2014
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 67,752 hours, 49,964 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 256
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED BS 256, X=22 TO -22.  FLOORBEAM WAS REMOVED AND REPLACED.
